# SDR WX0A2023020331725

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 55,289 hours, 38,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER DOOR L1,R2,ROW 14,ROW 31 HAS MULTIPLE BULBS BURNED OUT. / RELAMPED EXIT SIGNS OPS CK GOOD REF AMM 33-51-13-400-001-A."
